# SDR CALA2022090702293

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777
- Aircraft serial: 26939
- Aircraft time: 99,324 hours, 13,399 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Part number: NA
- Condition: None
- Location: Body
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O REJECTED FOR BLEED  LEAK BODY EICAS. BLEED  LOSS BODY WHEN S TOPPED FOR BLEED LOSS BODY FAULT CODE 36200100 AND BLEED LEAK BODY FAUL IE ROD IAW AMM 36-12-04-000/400-809 REV 95. NO LEAKS AFTER REPLA T CODE 26135100 IS RELATED TO RUPTURED INLET DUCT OF ADP C2.FOU CEMENT.  / P/N: 212W3151-1 DUCT ASSY INULATED P/N: USC777-046-411 ND INLET DUCT OF ADP C2 IN AFT CARGO COMPARTMENT RUPTURED OPEN R TIE ROD P/N: BACC10LE500E COUPLING CLAMP EF IPC 29-11-16-2 SHEET 001 ITEM 155. REPLACED DUCT AND 1 BENT T
